If Low Dose Naltrexone (LDN) is too High Will I Have an Increase in Pain?
I have been taking 4.5 milligrams of Naltrexone. It has worked well for a while then I had an increase in pain. Could it be the Low Dose Naltrexone (LDN) is too high? This is one of those situations where it's a frustrating answer but it's the truth which is it could be too high or it could be too low depends on the underlying situation. Usually if it's working and then suddenly the pain comes back in some of the newer thinking and writing is some people on the Trust Resources with chronic fatigue, fibromyalgia, and post COVID where you get a flare-up, sometimes a reverse taper actually is in order.
There are times when you are at nine milligrams 10, 11, 12 and then we taper it back down that calms the system down. If the picture clinically looks like things are going along and we're treating these things and suddenly our body is aggravated one of the things I have seen with people on Naltrexone in the COVID era is now they get exposed to COVID and have to do a reverse taper from higher down. It's also you talk to the prescriber of course but it's also worth it to try a lower dose and see if the pain levels out with a lower dose? The problem is there's no lab test for this. It's a clinically determined criteria when it comes to dosing and so you only know by trying. It's not going to hurt anything. Talk to your prescriber but what I would do is if you recently were exposed to other infections or your case got really inflammatory I would probably try a higher dose and taper you backwards. If there were no changes then I would probably say I've been on 4.5 for six months, two years, six years and let's go and let's re-taper you and let's try a milligram for a week and see how it goes. Then try two milligrams and see if there's maybe a dose that fits you better.